C. Soize, Maximum entropy approach for modeling random uncertainties in transient elastodynamics, The Journal of the Acoustical Society of America, vol.109, issue.5, 1979.
DOI : 10.1121/1.1360716

URL : https://hal.archives-ouvertes.fr/hal-00686287

C. Soize, A comprehensive overview of a non-parametric probabilistic approach of model uncertainties for predictive models in structural dynamics, Journal of Sound and Vibration, vol.288, issue.3, pp.623-652, 2005.
DOI : 10.1016/j.jsv.2005.07.009

URL : https://hal.archives-ouvertes.fr/hal-00686182

C. Soize, Random matrix theory for modeling uncertainties in computational mechanics, Computer Methods in Applied Mechanics and Engineering, vol.194, issue.12-16, pp.1333-1366, 2005.
DOI : 10.1016/j.cma.2004.06.038

URL : https://hal.archives-ouvertes.fr/hal-00686187

R. H. Lyon, Statistical Energy Analysis of Dynamical Systems, 1975.

R. H. Lyon, Statistical Theory and application of statistical energy analysis, 1995.

F. J. Fahy and A. D. Mohammed, A study of uncertainty in applications of sea to coupled beam and plate systems, part I: Computational experiments, Journal of Sound and Vibration, vol.158, issue.1, pp.45-67, 1992.
DOI : 10.1016/0022-460X(92)90663-I

R. S. Langley and P. Bremner, A hybrid method for the vibration analysis of complex structural-acoustic systems, The Journal of the Acoustical Society of America, vol.105, issue.3, pp.1657-1671, 1999.
DOI : 10.1121/1.426705

L. Maxit and J. Guyader, Extension of SEA model to subsystems with non-uniform modal energy distribution, Journal of Sound and Vibration, vol.265, issue.2, pp.337-358, 2003.
DOI : 10.1016/S0022-460X(02)01459-1

URL : https://hal.archives-ouvertes.fr/hal-01162178

R. S. Langley and A. W. Brown, The ensemble statistics of the band-averaged energy of a random system, Journal of Sound and Vibration, vol.275, issue.3-5, pp.847-857, 2004.
DOI : 10.1016/j.jsv.2003.07.010

R. S. Langley and V. Cotoni, Response variance prediction in the statistical energy analysis of built-up systems, The Journal of the Acoustical Society of America, vol.115, issue.2, pp.706-718, 2004.
DOI : 10.1121/1.1642621

P. J. Shorter and R. S. Langley, Vibro-acoustic analysis of complex systems, Journal of Sound and Vibration, vol.288, issue.3, pp.669-699, 2005.
DOI : 10.1016/j.jsv.2005.07.010

V. Cotoni, R. S. Langley, and M. R. Kinder, Numerical and experimental validation of variance prediction in the statistical energy analysis of built-up systems, Journal of Sound and Vibration, vol.288, issue.3, pp.701-728, 2005.
DOI : 10.1016/j.jsv.2005.07.012

N. Totaro and J. L. Guyader, SEA substructuring using cluster analysis: The MIR index, Journal of Sound and Vibration, vol.290, issue.1-2, pp.264-289, 2006.
DOI : 10.1016/j.jsv.2005.03.030

URL : https://hal.archives-ouvertes.fr/hal-00414808

J. Durand, C. Soize, and L. Gagliardini, Structural-acoustic modeling of automotive vehicles in presence of uncertainties and experimental identification and validation, The Journal of the Acoustical Society of America, vol.124, issue.3, pp.1513-1525, 2008.
DOI : 10.1121/1.2953316

URL : https://hal.archives-ouvertes.fr/hal-00685108

J. F. Durand, Structural-acoustic modeling of automotive vehicles in presence of modeling uncertainties and experimental validation, 2007.
URL : https://hal.archives-ouvertes.fr/hal-00685108

G. Orefice, C. Cacciolati, and J. L. Guyader, THE ENERGY MOBILITY, Journal of Sound and Vibration, vol.254, issue.2, pp.269-295, 2002.
DOI : 10.1006/jsvi.2001.4074

R. Ohayon and C. Soize, Structural Acoustics and Vibration, The Journal of the Acoustical Society of America, vol.109, issue.6, 1998.
DOI : 10.1121/1.1352086

URL : https://hal.archives-ouvertes.fr/hal-00689039

L. Gagliardini and G. Borello, Virtual SEA: Towards an industrial process, 2007.

Y. K. Koh and R. G. White, ANALYSIS AND CONTROL OF VIBRATIONAL POWER TRANSMISSION TO MACHINERY SUPPORTING STRUCTURES SUBJECTED TO A MULTI-EXCITATION SYSTEM, PART I: DRIVING POINT MOBILITY MATRIX OF BEAMS AND RECTANGULAR PLATES, Journal of Sound and Vibration, vol.196, issue.4, pp.469-493, 1996.
DOI : 10.1006/jsvi.1996.0496

R. J. Serfling, Approximation Theorems of Mathematical Statistics, 1980.